MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: patient in an ercp [endoscopic retrograde cholangiopancreatography].Provider was going to insert stent in patient and when equipment was removed from packaging stent was detached.Unable to use.Equipment malfunction was noticed prior to proceeding.

Brand Name
ADVANIX¿ BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key21535689
Report Number21535689
Device Sequence Number7735896
Product Code FGE
UDI-Device Identifier08714729787440
UDI-Public(01)08714729787440
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2025
Report Date (Section F) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534350
Device Catalogue NumberM00534350
Device Lot Number35403402
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight119 KG
Date Report Sent to FDA02/28/2025